# SDR AALA20150707007

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,860 hours, 8,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER POWER ASSIST SYS BATTERY FAILED OPERATIONAL TEST, AMBER SQUIB CONTINUITY TEST LIGHT WAS NOT ILLUMINATED.  CHECKED WIRING & FOUND DOOR SWITCH S52125 OPEN.  R & R SWITCH.  PERFORMED OPERATIONAL TEST IAW AMM 52-11-18 & 52-11-20.  SYS CHECKED NORMAL.
